Please use this identifier to cite or link to this item:

Some Polyclad Flatworms from the Hawaiian Islands

File Size Format  
vol8n3-331-336.pdf 2.92 MB Adobe PDF View/Open

Item Summary Hyman, Libbie H. 2009-07-14T17:02:20Z 2009-07-14T17:02:20Z 1954-07
dc.identifier.citation Hyman LH. 1954. Some Polyclad flatworms from the Hawaiian Islands. Pac Sci 8(3): 331-336.
dc.identifier.issn 0030-8870
dc.language.iso en-US
dc.publisher University of Hawai'i Press
dc.title Some Polyclad Flatworms from the Hawaiian Islands
dc.type Article
dc.type.dcmi Text
Appears in Collections: Pacific Science Volume 8, Number 3, 1954

Please email if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.